# SDR UPS00431754

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, BS 400, STR 44 AREA LEFT AND RIGHT IN NOSE LANDING GEAR BAY, THE SPLICE PLATES AT BOTH LEFT AND RIGHT AFT CORNERS WERE CRACKED.  REPAIR ACCOMPLISHED PER EO B747-5330-3520-D, SECTION 5, APPENDIX B.  INSTALLED SKIN AND SPLICE STRAP DOUBLERS PER DRG 141U1099.  CRACKED SPLICE PLATES REPLACED.
